Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from yeast infection, excessive white vaginal discharge. Taking flucanozole. Permanent cure?

I had a yeast infection and went to the doctor last week. He gave me Flucanzole, single dose, which I took Friday evening. It s now the following Friday, and, although the itching and burning are gone, I still have a lot of vaginal discharge . It doesn t smell bad and it doesn t have a cottage-cheese consistency, but there is a lot. It was like this through my yeast infection, so I m wondering if I should ask for another course of Flucanozole or try some Monistat? Thanks!
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Mar 2016

Sometimes single dose fluconazole tablet is not helpful to cure vaginal yeast infection completely.

Commonly it is taken once a week for next 4 weeks and depends on severity of the infection & vaginal discharge. In your case, vaginal suppository is quite useful. Consult with your doctor regarding this.

Maintain genital hygiene properly, drink more water/ fluids, take healthy diet with more vegetables & fruits, try to avoid stress/ mental upset completely and control body wt.

Be well & take care.
Answered: Tue, 19 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor